Open Access
January, 1989 A Theorem of Feller Revisited
Z. D. Bai
Ann. Probab. 17(1): 385-395 (January, 1989). DOI: 10.1214/aop/1176991518


In 1946 Feller proposed and proved a famous law of iterated logarithm. Unfortunately his proofs were found to be incorrect, although the main result was true. In this paper the author gives a new proof of the main result.


Download Citation

Z. D. Bai. "A Theorem of Feller Revisited." Ann. Probab. 17 (1) 385 - 395, January, 1989.


Published: January, 1989
First available in Project Euclid: 19 April 2007

zbMATH: 0669.60034
MathSciNet: MR972795
Digital Object Identifier: 10.1214/aop/1176991518

Primary: 60F15

Keywords: Law of iterated logarithm , limiting theorems

Rights: Copyright © 1989 Institute of Mathematical Statistics

Vol.17 • No. 1 • January, 1989
Back to Top